Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

After the treatment for pelvic abcess I have symptoms of bleeding after my period, swollen tummy and pains in arms and calfs

hi in november i had pelvic abcess was given a six week treatment was in hospital for seven days however hospital said they would contact me in december still no contact i have severe syptoms now bleeding after my period all the way through till next period swollen tummy and pain in the middle of spine arms and my calfs suffer headaches on right handside,my pain is just always there what could this be worried nightime i wake up i have to change my clothes becouse of sweating so much thankyou i am 39
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to HealthcareMagic forum
from your description it is better for you to contact the hospital on your own without waiting for them to contact you
you may have some relapse of the previous problem and need further investigations and
treatment immediately
hoping early recovery
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor